# SDR AU990413

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6839
- Condition: Failed
- Location: Rt Mlg Indicator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR COCKPIT LIGHT BULBS (2OFF) BLOWN.
